# SDR USAA20110131SB021

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IAH - DURING APPROACH INTO IAH, THE NR 1 ENGINE VIBRATION READING ROSE TO 2.5 WITH NOTICEABLE AIRFRAME VIBRATION.  PER PROCEDURES, PLACED NR 1 THRUST LEVER TO IDLE AND VIBRATION STOPPED.  AFTER TURNING ON ENGINE HEAT, RESET THROTTLE TO MATCH NR 2 SETTING AND VIBRATION ON NR 1 ENGINE REACHED 2.8.  PULLED BACK TO IDLE AND LANDED.  ALL OTHER INDICATIONS NORMAL.  AN EMERGENCY WAS DECLARED.  MAINTENANCE RAN NR 1 ENGINE.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  VIBRATION INDICATION SYSTEM CHECKS GOOD.  REFERENCE MM 71-00-00-735-013-C00.
